MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 13 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 13 CM; CATHETER PERCUTANEOUS
Catalog Number CS-14402
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Easy Bruising (4558)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "an attempt was made to place the central venous catheter (cvc) initially by puncturing the right internal jugular vein under ultrasound guidance.Although venous return was obtained, the guidewire could not be advanced.Two additional attempts were made in the left internal jugular vein, without success.After repositioning the patient (hip elevation, abduction, and flexion of the extremities), and with antisepsis and a sterile field, a puncture of the left inguinal region was performed.Since the guidewire could not be passed, it was decided to make an incision medial to the femoral pulse.The left femoral vein was identified, and the 13 cm, 4fr catheter was finally inserted, with fluoroscopic confirmation of its correct position." ecchymosis was observed the previous puncture sites.There was no medical intervention required.There were no patient complications because of the ecchymosis.
 
Additional Manufacturer Narrative
Qn(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 2-LUMEN 4 FR X 13 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22506109
Report Number9680794-2025-00616
Device Sequence Number8652129
Product Code DQY
UDI-Device Identifier00801902102140
UDI-Public(01)00801902102140(11)230925(17)280430(10)14F23J0190(21)
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-14402
Device Lot Number14F23J0190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown